# SDR FDEA201108053122

- Difficulty date: August 5, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 82,078 hours, 32,577 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pressure Switch
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVACUATION SLIDE REMOTE PRESSURE PRESS TO TEST LIGHT SWITCH INOP.   RELAMPED L1 LIGHT CAPSULE IAW CH 33 SMP'S.  L1 DOOR EVACUATION REMOTE PRESSURE   PRESS TO TEST LIGHT SWITCH NOW TEST PROPERLY.  OK FOR SERVICE.
